# SDR 05FDEA03446

- Difficulty date: October 13, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 44,100 hours, 19,990 cycles
- Engine: Ge CF680A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 29,071 hours, 13,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, B, A

## Discrepancy

DURING CRUISE, NR 2 ENGINE TRIM LIGHT/ECAM ILLUMINATED NR 2 ENGINE, NOTICED N1 AND N2 INOP, OIL QUANTITY ZERO, OIL PRESSURE IN YELLOW, 14 PSI.  ECAM ALERT FOR ENGINE SHUTDOWN, OIL PRESSURE ZERO.  FLIGHT TIME ON ONE ENGINE -2  5 MINUTES.  HYD LOW PRESS LIGHTS AND SPOILER FAULT LIGHTS DID NOT ILLUMINATE, ALTHOUGH ENGINE SYSTEM PAGE ON ECAM SHOWED ZERO OIL PRESSURE.  REMOVED AND REPLACED NR 2 ENG PER ENG CHANGE WORK CARDS.
